American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B30) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] G. Nebe and B. Venkov. On tight spherical designs. St. Petersburg Math. J. 24 (2013) 485-491.
Abstract, references, and article information   
View Article: PDF

[2] P. de la Harpe, C. Pache and B. Venkov. Construction of spherical cubature formulas using lattices. St. Petersburg Math. J. 18 (2007) 119-139. MR 2225217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] E. Bannai, A. Munemasa and B. Venkov. The nonexistence of certain tight spherical designs. St. Petersburg Math. J. 16 (2005) 609-625. MR 2090848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1